# SDR REXA2021110400924

- Difficulty date: October 11, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 31,433 hours, 21,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 601R3177457
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"STIFFENER ON PAX DOOR AFT WEB FOR POWER ASSIST MOTOR IS CRACK P/N:
601R317745-7.                                                     
"	"REMOVED AND REPLACED PAX DOOR AFT WEB STIFFENER P/N 601R317745-7 
IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 REV 38
7-25-20.                                                         
WVAC EMP STAMP # 703 MTC.                                        
"
